Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having pompholyx on palms and feet. Prescribed with steroids. Symptoms aggravated on stopping medication. On zentel and clobetasol propionate. Advice?

Hi, I have allergy since four months. I am having phompholyx on palms and feet . They prescribed me steroids, Wysalone for two weeks. After its withdrawal symptoms aggrevated. Then he put me on Zentel for two weeks and Clobetasol propionate ointment. Even that din t work. Recently i had a blood test done for 20 allergens. Report is positive for shrimps and house dust, carpet dust. I have stopped having sea food totally. I can t do my work as earlier. I have to wear gloves, socks all time, cover my face with mask. I cannot clean the house, nor cook. After the blood test doctor put me on immunosuppresant, cyclosporine for 2 weeks. It causes severe weakness, fatigue . Now am taking antihistamine Oriel-M, since a week, and am again getting allergy on my palms. I am tired taking medicines. Please suggest me what has to be done. Will i be like earlier.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
it is allergy
get thourough check for food allergens get blood serum tested for specific antibodis for milk wheat potato chan rice egg nuts go foe elimination diet you will e ok
take allegra 120 mg od for itching can continue apply diprovate on hand and effected parts of skin
continue till tests are sdone
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor